Statistics
Sensitivity indices for multivariate outputs
Comptes Rendus. Mathématique, Volume 351 (2013) no. 7-8, pp. 307-310.

We define and study a generalization of Sobol sensitivity indices for the case of a vector output.

Nous définissons et étudions une généralisation des indices de Sobol pour des sorties vectorielles.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.04.016
Gamboa, Fabrice 1; Janon, Alexandre 2; Klein, Thierry 1; Lagnoux, Agnès 1

1 Institut mathématique de Toulouse, 118, route de Narbonne, 31062 Toulouse cedex, France
2 Laboratoire SAF, ISFA Université Lyon-1, 50, avenue Tony-Garnier, 69007 Lyon, France
@article{CRMATH_2013__351_7-8_307_0,
     author = {Gamboa, Fabrice and Janon, Alexandre and Klein, Thierry and Lagnoux, Agn\`es},
     title = {Sensitivity indices for multivariate outputs},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {307--310},
     publisher = {Elsevier},
     volume = {351},
     number = {7-8},
     year = {2013},
     doi = {10.1016/j.crma.2013.04.016},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.04.016/}
}
TY  - JOUR
AU  - Gamboa, Fabrice
AU  - Janon, Alexandre
AU  - Klein, Thierry
AU  - Lagnoux, Agnès
TI  - Sensitivity indices for multivariate outputs
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 307
EP  - 310
VL  - 351
IS  - 7-8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.04.016/
DO  - 10.1016/j.crma.2013.04.016
LA  - en
ID  - CRMATH_2013__351_7-8_307_0
ER  - 
%0 Journal Article
%A Gamboa, Fabrice
%A Janon, Alexandre
%A Klein, Thierry
%A Lagnoux, Agnès
%T Sensitivity indices for multivariate outputs
%J Comptes Rendus. Mathématique
%D 2013
%P 307-310
%V 351
%N 7-8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.04.016/
%R 10.1016/j.crma.2013.04.016
%G en
%F CRMATH_2013__351_7-8_307_0
Gamboa, Fabrice; Janon, Alexandre; Klein, Thierry; Lagnoux, Agnès. Sensitivity indices for multivariate outputs. Comptes Rendus. Mathématique, Volume 351 (2013) no. 7-8, pp. 307-310. doi : 10.1016/j.crma.2013.04.016. http://www.numdam.org/articles/10.1016/j.crma.2013.04.016/

[1] Janon, Alexandre; Klein, Thierry; Lagnoux, Agnès; Nodet, Maëlle; Prieur, Clémentine Asymptotic normality and efficiency of two Sobol index estimators, 2012 (preprint available at) | HAL

[2] Lamboni, Matieyendou; Monod, Hervé; Makowski, David Multivariate sensitivity analysis to measure global contribution of input factors in dynamic models, Reliab. Eng. Syst. Saf., Volume 96 (2011) no. 4, pp. 450-459

[3] Sobol, I.M. Sensitivity estimates for nonlinear mathematical models, Math. Model. Comput. Exp., Volume 1 (1993) no. 4, pp. 407-414 (1995)

[4] van der Vaart, A.W. Asymptotic Statistics, Camb. Ser. Stat. Probab. Math., vol. 3, Cambridge University Press, Cambridge, 1998

Cited by Sources: